# SDR SIMA20230212004

- Difficulty date: February 12, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N202NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000467
- Aircraft time: 20,046 hours, 12,750 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: 17152666801
- Condition: Missing
- Location: Rh
- Component: Photoluminescen
- Component part number: 17152666801
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RH #3 EMERGENCY LIGHT STRIP IN FIRST-CLASS MISSING.-C/A-COMPLETE:INSTALLED NEW RH #3 EMERGENCY LIGHT STRIP IN FIRST CLASS IAW EMB 175 AMM 33-50-21.
